Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Constructing isotopies in noncompact 3-manifolds

Author: Marianne Brown
Journal: Bull. Amer. Math. Soc. 78 (1972), 461-464
MSC (1970): Primary 58D05; Secondary 55A99, 57C99
MathSciNet review: 0298667
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. M. Brown and T. Tucker, On proper homotopy theory for noncompact manifolds, Trans. Amer. Math. Soc. (to appear). MR 334225
  • 2. W. Haken, Über das Homoömorphieproblem der 3-Mannigfaltigkeiten. I, Math. Z. 80 (1962), 89-120. MR 28 #3410. MR 160196
  • 3. R. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. (2) 87 (1968), 56-88. MR 36 #7146. MR 224099
  • 4. J. H. C. Whitehead, Simplicial spaces, nuclei, and m-groups, Proc. London Math. Soc. 45 (1939), 243-327.
  • 5. J. H. C. Whitehead, A certain open manifold whose group is unity, Quart. J. Math. Oxford 6 (1935), 268-279.
  • 6. J. H. C. Whitehead and M. H. A. Newman, "On the group of a certain linkage, " in Mathematical works of J. H. C. Whitehead, Vol. II, Pergamon Press, Oxford and New York, 1963. MR 30 #4667b. MR 174463

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58D05, 55A99, 57C99

Retrieve articles in all journals with MSC (1970): 58D05, 55A99, 57C99

Additional Information


American Mathematical Society